General Letters in Mathematics

Volume 4 - Issue 1 (1) | PP: 1 - 5 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.4.1.1
506
78

Lie algebra and Laguerre Matrix Polynomials of One Variable

Ayman Shehata
Received Date Revised Date Accepted Date Publication Date
13/1/2018 15/2/2018 11/3/2018 25/3/2018
Abstract
The main object of this present paper is to introduce an extended family of Laguerre matrix polynomials and to derive a new class of certain summation formulas with the help of the Lie algebra method using techniques.


How To Cite This Article
Shehata , A. (2018). Lie algebra and Laguerre Matrix Polynomials of One Variable . General Letters in Mathematics, 4 (1), 1-5, DOI:10.31559/glm2016.4.1.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.